# SDR TOX2002F00000

- Difficulty date: May 9, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N6415H
- Make and model: Cessna 207A
- Aircraft serial: 20700514
- Engine: Cont IO520*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 12326232
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, NOT RELATED TO MFG, THE LOWER LEFT FOLDED TAB WAS FOUND BROKEN OUTBOARD OF THE BOLT HOLE.  UPON REMOVAL, A CRACK WAS DISCOVERED ACROSS ABOUT 80 PERCENT OF THE FORWARD FLANGE.  THE EFFECTIVE SUPPORT OF THE LEFT STABILIZER WAS REDUCED FROM 3 BOLTS TO ONE.  ALTHOUGH NOT LIFE THREATENING AT THIS STAGE, THE STABILIZER COULD BE MOVED VERTICALLY AND HORIZONTALLY.
